# SDR AALA201711279031

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 47,398 hours, 5,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CEILING EMERGENCY EXIT LIGHT BETWEEN SEAT 2A AND SEAT 2D HAS A MISSING LENS COVER.  INSTALLED LENS COVER (BEZEL) PER AMM 33-50-00.  OPERATIONAL CHECK GOOD.
